# SDR C2XA99BT067

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Condition: Discharged
- Location: Row 10/15l
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING A 3A INSPECTION MAINTENANCE, FOUND EMERGENCY AISLE PATH LIGHT, EVERY OTHER ONE INOPERATIVE AND DOOR AND RIGHT FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY BATTERY PACK AT STATIONS 10WL AND 15WL.  OPERATIONALLY CHECKED GOOD.  (M)
